# SDR USAA20110121BA001

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 0388
- System (JASC): 3250 · Landing Gear Steering System
- Part: Gearbox
- Condition: Misrigged
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 728.  AFTER NORMAL LANDING, WHEN THE FLIGHT ATTEMPTED TO TURN OFF THE RUNWAY, THE CREW FELT A SHUDDERING THROUGH THE AIRCRAFT.  ALSO, THE AIRCRAFT CONTINUED TO GO STRAIGHT AS THE CREW WAS MAKING THE ATTEMPT TO TURN.  THE CREW STOPPED THE AIRCRAFT AND WAITED FOR A TOW TO THE GATE.  THE AIRCRAFT WAS TOWED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE BSCU AND SENSORS 3GC, AND 4GC.  THE FAULT WAS STILL PRESENT.  MAINTENANCE THEN RIGGED THE RIGHT SENSOR GEARBOX.  THE NOSE WHELL STEERING DATA CHECK WAS SATISFACTORY.  THE ORIGINAL BSCU WAS RE-INSTALLED.
